Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Projectively normal adjunction surfaces

Authors: Marco Andreatta and Edoardo Ballico
Journal: Proc. Amer. Math. Soc. 112 (1991), 919-924
MSC: Primary 14J25
MathSciNet review: 1057947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On a projective surface $ S$ polarized by a very ample line bundle $ L$ one can consider the adjoint bundles $ {({K_S} \otimes L)^{ \otimes n}} = {L^{ \otimes n}}$ and the adjunction mappings associated to them. Suppose these mappings are embeddings (it is well known when this is the case: see [So-VdV]). We prove that these embeddings are projectively normal for $ n \geq 2$ and we describe some counterexamples for $ n = 1$. For $ n \geq 2$ we show that the ideals of the image of $ S$ are generated by quadrics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J25

Retrieve articles in all journals with MSC: 14J25

Additional Information

PII: S 0002-9939(1991)1057947-X
Keywords: Adjoint bundle, adjunction mapping, projective normality
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia